# SDR CA160203014

- Difficulty date: January 28, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FOUR SEPARATE OCCASIONS, THE CREW EXPERIENCED A REDUCTION OF TORQUE ON THE RIGHT ENGINE. ON ALL OCCASIONS, THE POWER LEVER WAS FREE TO MOVE BUT MOVEMENT HAD NO EFFECT. THEY ALSO NOTED THAT ON ALL OCCASIONS, THE TORQUE BEGINS TO REDUCE AT LOW OAT AND ONLY RECOVERS WHEN THE AIRCRAFT HAS DESCENDED TO WARMER CONDITIONS (AROUND -20 TO -25C). TROUBLESHOOTING IS ON-GOING.
